# SDR AWXA200200805

- Difficulty date: August 7, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 654656113
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .5 INCH CRACK WAS FOUND ON R-2 DOOR INTERCOSTAL WEB AT BS 954, WL 252.  MAINTENANCE REMOVED 3 STRAPS AND CRACKED INTERCOSTAL WEB AT BS 954, WL 252.  FABRICATED A NEW INTERCOSTAL WEB, AND INSTALLED NEW WEB AND 3 STRAPS IAW 737-200 SRM 51-30-2 PG 4, 33-34, FIG 8.
